Addiction: Substance Abuse Community
When will the withdrawl(withdrawal) symptoms End??
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

When will the withdrawl(withdrawal) symptoms End??

I've been on Suboxone for approx 10 months now and I've made the CHOICE to take myself off of the med, because of what I've read and seen on this website and others. I was orginally on 4, 8mg tablets a day and actually tappered off to only 1/2 of a tablet, which I believe is 4mg.  This is the worst thing I've experienced I believe, I was told that coming off of the suboxone would be ALOT easier than coming off the Lortab and OxyContin, BUT I HONESTLY BELIEVE THAT COMING OFF THIS ***T IS ALOT WORSE.  I've not had a Suboxone in 9 days, 4 hours, 16 minutes and 42 seconds, YES THAT IS WHEN I MADE THE CHOICE TO STOP TAKING THEM. Can anyone please give me any advice for this hell I am in, This is tearing my partner apart that I am going through this, he's even suggested that I go BACK to the Doctor and get back on this medication, BUT I AM NOT GOING TO DO THAT, Because I want to be free of this.  Can Anyone please give me some suggestions

THANK YOU,
Jason(JohnDeereCountryGuy)
Related Discussions
3 Comments Post a Comment
Blank
Avatar_m_tn
4mg is way too much to just stop without long and serious withdrawals. Sorry, but thats the truth. You probably should check out our SubDocs site - the SUBOXONETALKZONE  - there is some good info there on how and when to quit the sub. Most indicate that it is a multi month project to taper and stop without consequences.
Blank
Avatar_f_tn
Great information eagle .!!   I never know what to tell people when they want to know abt. the sub , so I hope others will read the information.

Best wishes to you Jason !  Take care of yourself.

Ella
Blank
401095_tn?1351395370
9 days in..i would hate to say go back and taper...it is a bit too far along..and u will do this if u hang tight...if worse comes to worse and u cant hang...go back and taper to a crumb...but from what i have read..2 weeks is bout the length of the hard part of sub wd....longer than others but sposedly not as intense...and i do know many beg to differ....i do know u r very close...can u ask the dr for sumpin to help u thru this?//not narcotic of course
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
13 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
4341997_tn?1380655144
Blank
toothfairie
FL
4104707_tn?1351020595
Blank
OpenMind24hours
Detroit, MI
5347058_tn?1381192026
Blank
ariley13
Boston, MA
4810126_tn?1395030098
Blank
EvolverU
Boston, MA